Alert archive / Washington / Wind Advisories in 2019
Wind Advisory 3, NWS Seattle, WA
NWS Seattle, WA issued this wind advisory at Jan 7, 2019, 12:18 PM PST for San Juan County, Washington. It took effect at Jan 8, 2019, 6:00 AM PST. It was in force for 43 hr.
The area
The counties it named.
The facts
- Issued
- Jan 7, 2019, 12:18 PM PST (20:18 UTC)
- In effect from
- Jan 8, 2019, 6:00 AM PST
- Expired
- Jan 10, 2019, 1:00 AM PST
- In force
- 43 hr
- Issued by
- NWS Seattle, WA
County San Juan County, WA
The radar
The Seattle radar (KATX), 54 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Quillayute State, WA (KUIL), launched 12:00Z, 8.3 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 60 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 912 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
076 WWUS76 KSEW 072018 NPWSEW URGENT - WEATHER MESSAGE National Weather Service Seattle WA 1218 PM PST Mon Jan 7 2019 WAZ555-081200- /O.NEW.KSEW.WI.Y.0003.190108T1400Z-190109T1400Z/ East Puget Sound Lowlands- 1218 PM PST Mon Jan 7 2019 ...WIND ADVISORY IN EFFECT FROM 6 AM TUESDAY TO 6 AM PST WEDNESDAY... The National Weather Service in Seattle has issued a Wind Advisory, which is in effect from 6 AM Tuesday to 6 AM PST Wednesday. * WIND...East wind 25 to 35 mph with gusts to 50 mph. Highest winds will be below the gaps in the Cascades. * SOME AFFECTED LOCATIONS...Enumclaw, Black Diamond, North Bend, and Gold Bar. * TIMING...Strong east winds will develop Tuesday morning and persist through Tuesday night. * IMPACTS...Winds may snap tree branches and cause local power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ www.weather.gov/seattle
6 follow-up statements
631 WWUS76 KSEW 081056 NPWSEW URGENT - WEATHER MESSAGE National Weather Service Seattle WA 256 AM PST Tue Jan 8 2019 WAZ555-081900- /O.CON.KSEW.WI.Y.0003.190108T1400Z-190109T1400Z/ East Puget Sound Lowlands- 256 AM PST Tue Jan 8 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 AM PST WEDNESDAY... * WIND...East 20 to 35 mph with gusts to 50 mph. Highest winds will be near gaps in the Cascades. * SOME AFFECTED LOCATIONS...Enumclaw, Black Diamond, North Bend, and Gold Bar. * TIMING...Strong east winds will develop this morning and persist through tonight. * IMPACTS...Winds may snap tree branches and cause local power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ www.weather.gov/seattle
194 WWUS76 KSEW 081533 NPWSEW URGENT - WEATHER MESSAGE National Weather Service Seattle WA 733 AM PST Tue Jan 8 2019 WAZ515-090000- /O.EXB.KSEW.WI.Y.0003.000000T0000Z-190109T0200Z/ Western Strait of Juan De Fuca- 733 AM PST Tue Jan 8 2019 ...WIND ADVISORY IN EFFECT UNTIL 6 PM PST THIS EVENING... The National Weather Service in Seattle has issued a Wind Advisory, which is in effect until 6 PM PST this evening. * WIND...East 20 to 35 mph with gusts to 50 mph. * SOME AFFECTED LOCATIONS...Sekiu, Clallam Bay. * TIMING...Strong east winds will develop this morning and persist through this afternoon. * IMPACTS...Winds may snap tree branches and cause local power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WAZ555-090000- /O.CON.KSEW.WI.Y.0003.000000T0000Z-190109T1400Z/ East Puget Sound Lowlands- 733 AM PST Tue Jan 8 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST WEDNESDAY... * WIND...East 20 to 35 mph with gusts to 50 mph. Highest winds will be near gaps in the Cascades. * SOME AFFECTED LOCATIONS...Enumclaw, Black Diamond, North Bend, and Gold Bar. * TIMING...Strong east winds will develop this morning and persist through tonight. * IMPACTS...Winds may snap tree branches and cause local power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ www.weather.gov/seattle
981 WWUS76 KSEW 081549 NPWSEW URGENT - WEATHER MESSAGE National Weather Service Seattle WA 749 AM PST Tue Jan 8 2019 WAZ516-090000- /O.EXA.KSEW.WI.Y.0003.000000T0000Z-190109T0200Z/ North Coast- 749 AM PST Tue Jan 8 2019 ...WIND ADVISORY IN EFFECT UNTIL 6 PM PST THIS EVENING... The National Weather Service in Seattle has issued a Wind Advisory, which is in effect until 6 PM PST this evening. * WIND...East 20 to 35 mph with gusts to 50 mph. * SOME AFFECTED LOCATIONS...Neah Bay, Cape Flattery. * TIMING...Strong east winds will develop this morning and persist through this afternoon. * IMPACTS...Winds may snap tree branches and cause local power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WAZ555-090000- /O.CON.KSEW.WI.Y.0003.000000T0000Z-190109T1400Z/ East Puget Sound Lowlands- 749 AM PST Tue Jan 8 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST WEDNESDAY... * WIND...East 20 to 35 mph with gusts to 50 mph. Highest winds will be near gaps in the Cascades. * SOME AFFECTED LOCATIONS...Enumclaw, Black Diamond, North Bend, and Gold Bar. * TIMING...Strong east winds will develop this morning and persist through tonight. * IMPACTS...Winds may snap tree branches and cause local power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WAZ515-090000- /O.CON.KSEW.WI.Y.0003.000000T0000Z-190109T0200Z/ Western Strait of Juan De Fuca- 749 AM PST Tue Jan 8 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WIND...East 20 to 35 mph with gusts to 50 mph. * SOME AFFECTED LOCATIONS...Sekiu, Clallam Bay. * TIMING...Strong east winds will develop this morning and persist through this afternoon. * IMPACTS...Winds may snap tree branches and cause local power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ www.weather.gov/seattle
103 WWUS76 KSEW 082152 NPWSEW URGENT - WEATHER MESSAGE National Weather Service Seattle WA 152 PM PST Tue Jan 8 2019 WAZ516-091200- /O.NEW.KSEW.WI.Y.0004.190109T1400Z-190110T0200Z/ /O.CON.KSEW.WI.Y.0003.000000T0000Z-190109T0200Z/ North Coast- 152 PM PST Tue Jan 8 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM PST WEDNESDAY... The National Weather Service in Seattle has issued a Wind Advisory, which is in effect from 6 AM to 6 PM PST Wednesday. * WIND...East to southeast wind 25 to 35 mph with gusts to 50 mph. * SOME AFFECTED LOCATIONS...Neah Bay, Cape Flattery, La Push. * TIMING...Strong east winds continue this afternoon, ease tonight, then rise again Wednesday morning and afternoon. * IMPACTS...Winds may snap tree branches and cause local power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WAZ517-091200- /O.EXB.KSEW.WI.Y.0003.190109T1400Z-190110T0200Z/ Central Coast- 152 PM PST Tue Jan 8 2019 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM PST WEDNESDAY... The National Weather Service in Seattle has issued a Wind Advisory, which is in effect from 6 AM to 6 PM PST Wednesday. * WIND...Southeast wind 25 to 35 mph with gusts to 50 mph. * SOME AFFECTED LOCATIONS...Westport, Ocean Shores, Hoquiam, Moclips. * TIMING...Strong southeast winds will develop Wednesday morning and afternoon. * IMPACTS...Winds may snap tree branches and cause local power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WAZ001-503-506-510-091200- /O.EXB.KSEW.WI.Y.0003.190109T1400Z-190110T0200Z/ San Juan County-Western Whatcom County-Western Skagit County- Admiralty Inlet Area- 152 PM PST Tue Jan 8 2019 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM PST WEDNESDAY... The National Weather Service in Seattle has issued a Wind Advisory, which is in effect from 6 AM to 6 PM PST Wednesday. * WIND...Southeast wind 25 to 35 mph with gusts to 50 mph. * SOME AFFECTED LOCATIONS...Oak Harbor, Bellingham, Friday Harbor, Anacortes. * TIMING...Strong southeast winds will develop Wednesday morning and afternoon. * IMPACTS...Winds may snap tree branches and cause local power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WAZ555-091200- /O.CON.KSEW.WI.Y.0003.000000T0000Z-190109T1400Z/ East Puget Sound Lowlands- 152 PM PST Tue Jan 8 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST WEDNESDAY... * WIND...East 25 to 35 mph with gusts to 50 mph. Highest winds will be near gaps in the Cascades. * SOME AFFECTED LOCATIONS...Enumclaw, Black Diamond, North Bend, and Gold Bar. * TIMING...Strong east winds will persist through tonight. * IMPACTS...Winds may snap tree branches and cause local power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WAZ515-090200- /O.CON.KSEW.WI.Y.0003.000000T0000Z-190109T0200Z/ Western Strait of Juan De Fuca- 152 PM PST Tue Jan 8 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WIND...East wind 25 to 35 mph with gusts to 50 mph. * SOME AFFECTED LOCATIONS...Sekiu, Clallam Bay. * TIMING...Strong east winds will persist through this afternoon. * IMPACTS...Winds may snap tree branches and cause local power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ www.weather.gov/seattle
620 WWUS76 KSEW 091101 NPWSEW URGENT - WEATHER MESSAGE National Weather Service Seattle WA 301 AM PST Wed Jan 9 2019 WAZ516-100015- /O.EXT.KSEW.WI.Y.0004.190109T1800Z-190110T0600Z/ North Coast- 301 AM PST Wed Jan 9 2019 ...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST THIS EVENING... * WIND...East to southeast 20 to 35 mph with gusts to 50 mph. * SOME AFFECTED LOCATIONS...Neah Bay, Cape Flattery, La Push. * TIMING...Windy conditions will develop late this morning and continue into the evening. * IMPACTS...Winds may snap tree branches and cause local power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WAZ517-100015- /O.EXT.KSEW.WI.Y.0003.190109T1800Z-190110T0600Z/ Central Coast- 301 AM PST Wed Jan 9 2019 ...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST THIS EVENING... * WIND...Southeast 20 to 35 mph with gusts to 50 mph. * SOME AFFECTED LOCATIONS...Westport, Ocean Shores, Hoquiam, Moclips. * TIMING...Windy conditions will develop late this morning and continue into the evening. * IMPACTS...Winds may snap tree branches and cause local power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WAZ001-503-506-510-100015- /O.EXT.KSEW.WI.Y.0003.190109T2000Z-190110T0900Z/ San Juan County-Western Whatcom County-Western Skagit County- Admiralty Inlet Area- 301 AM PST Wed Jan 9 2019 ...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO 1 AM PST THURSDAY... * WIND...Southeast 20 to 35 mph with gusts to 50 mph. * SOME AFFECTED LOCATIONS...Oak Harbor, Bellingham, Friday Harbor, Anacortes. * TIMING...Windy conditions will develop this afternoon and continue into the evening. * IMPACTS...Winds may snap tree branches and cause local power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WAZ555-091400- /O.CON.KSEW.WI.Y.0003.000000T0000Z-190109T1400Z/ East Puget Sound Lowlands- 301 AM PST Wed Jan 9 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING... * WIND...East 20 to 35 mph with gusts to 50 mph. Highest winds will be near gaps in the Cascades. * SOME AFFECTED LOCATIONS...Enumclaw, Black Diamond, North Bend, and Gold Bar. * TIMING...Windy conditions will ease this morning. * IMPACTS...Winds may snap tree branches and cause local power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ www.weather.gov/seattle
801 WWUS76 KSEW 092153 NPWSEW URGENT - WEATHER MESSAGE National Weather Service Seattle WA 153 PM PST Wed Jan 9 2019 WAZ516-100600- /O.CON.KSEW.WI.Y.0004.000000T0000Z-190110T0600Z/ North Coast- 153 PM PST Wed Jan 9 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WIND...southeast 20 to 35 mph with gusts to 50 mph. * SOME AFFECTED LOCATIONS...Neah Bay, Cape Flattery, La Push. * TIMING...Windy conditions will develop late this morning and continue into the evening. * IMPACTS...Winds may snap tree branches and cause local power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WAZ517-100600- /O.CON.KSEW.WI.Y.0003.000000T0000Z-190110T0600Z/ Central Coast- 153 PM PST Wed Jan 9 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WIND...Southeast 20 to 35 mph with gusts to 50 mph. * SOME AFFECTED LOCATIONS...Westport, Ocean Shores, Hoquiam, Moclips. * TIMING...Windy conditions will develop late this morning and continue into the evening. * IMPACTS...Winds may snap tree branches and cause local power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WAZ001-503-506-510-100900- /O.CON.KSEW.WI.Y.0003.000000T0000Z-190110T0900Z/ San Juan County-Western Whatcom County-Western Skagit County- Admiralty Inlet Area- 153 PM PST Wed Jan 9 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST THURSDAY... * WIND...Southeast 20 to 35 mph with gusts to 50 mph. * SOME AFFECTED LOCATIONS...Oak Harbor, Bellingham, Friday Harbor, Anacortes. * TIMING...Windy conditions will develop this afternoon and continue into the evening. * IMPACTS...Winds may snap tree branches and cause local power outages. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ www.weather.gov/seattle
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this wind advisory went out at Jan 7, 8:55 AM PST, 3 hours 23 minutes earlier.
Area forecast discussion, Jan 7, 8:55 AM PST, 3 hours 23 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
855 AM PST Mon Jan 7 2019
.SYNOPSIS...Showers will taper today and end by this evening as an
upper ridge moves overhead. Wind and rain will return Tuesday and
Wednesday as a another frontal system moves through. Additional
weather systems will keep things wet at times for the remainder of
the week into the weekend.
&&
.SHORT TERM.../TODAY THROUGH WEDNESDAY/ A cool upper level trough
knocked snow levels down overnight with a few lowland snow
reports, mainly near the Cascades and in Snohomish county (in the
Lake Stevens area). Amounts are low, an inch or less, and roads
looks good on the cams. Surface temperatures are above freezing
and we should see highs in the low to mid 40s. Up in the
mountains, we could see an additional 1-3 inches of snow in the
central Cascades this morning so the Winter Weather Advisory was
extended in time. Otherwise, showers in general will be tapering
off this afternoon and evening as onshore flow weakens and the
gradients flip to offshore. Highlights for the next system, as
mentioned below, will likely be gusty east winds below the Cascade
gaps with Wind Advisories possible. 33
Previous discussion...Showers will end entirely this evening as
an upper ridge moves across the area. Rain will spread into the
area from the southwest on Tuesday as the next frontal system
approaches the area. It will remain wet at times through Wednesday
with the frontal system eventually moving onshore. A deep surface
low will move into the Offshore Waters on Tuesday with increasing
easterly gradients. This could bring some windy conditions to the
East Puget Sound Lowlands near gaps in the terrain. Breezy to
windy conditions are likely coast and north interior on Wednesday
as the low moves north well offshore and easterly gradients become
southeasterly. Schneider
.LONG TERM.../THURSDAY THROUGH SUNDAY/ A frontal wave will lift
through the area on Thursday for rain at times. High pressure
aloft will build east of the area on Friday pushing most of the
rain north and west of the area for a mainly dry day. A couple of
weak fronts will move onshore over the weekend for a little rain
at times. Schneider
&&
.AVIATION...Westerly flow aloft today as an upper level trough exits
the region and a weak upper ridge moves into the coastal waters. The
air mass is moist and somewhat unstable this morning, but will
gradually dry this afternoon with low level onshore flow weakening.
Generally VFR conditions over much of W WA this morning...although
some lingering stratus are keeping cigs MVFR over SEA and BFI. Those
conditions are expected to improve by late morning. Low level flow
will turn offshore tonight with high level moisture increasing
across the area ahead of the next approaching weather system.
KSEA...MVFR cigs this morning becoming VFR after 18Z as showers
diminish. Remaining VFR tonight with increasing high level moisture.
Surface winds S-SW to 10 knots shifting to NE after 00Z. 27/SMR
&&
.MARINE...Onshore flow will ease and turn offshore today. A deep
surface low will move into the Offshore Waters tonight through
Tuesday night with small craft advisory strength easterly winds
developing over the Coastal Waters and in the Strait of Juan de
Fuca. Gale force east winds are possible for the West Entrance to
the strait and the adjacent northernmost Coastal Waters Tuesday and
Tuesday night. Models remain consistent with this solution...so will
likely upgrade inherited gale watches into warnings for the
afternoon package. The low will lift north offshore on Wednesday
with an associated front that is progged to move through the area.
Another frontal system will approach W WA Thursday. Schneider
&&
.HYDROLOGY...A series of somewhat wet systems could push the
flood-prone Skokomish River in Mason County above flood stage
Thursday or Friday. Otherwise, rainfall is not expected to be
heavy enough to cause flooding on other rivers across Western
Washington for the next week or so. Albrecht
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Winter Weather Advisory until 1 PM PST this afternoon for
Cascades of Snohomish and King Counties.
Winter Weather Advisory until 10 AM PST this morning for
Cascades of Pierce and Lewis Counties.
PZ...Small Craft Advisory from 10 PM this evening to 4 AM PST
Wednesday for Central U.S. Waters Strait Of Juan De Fuca-
Coastal Waters From James Island To Point Grenville 10 To
60 Nm-Coastal Waters From James Island To Point Grenville
Out 10 Nm-Coastal Waters From Point Grenville To Cape
Shoalwater 10 To 60 Nm-Coastal Waters From Point Grenville
To Cape Shoalwater Out 10 Nm.
Gale Watch from this evening through late Tuesday night for
Coastal Waters From Cape Flattery To James Island 10 To 60
Nm-Coastal Waters From Cape Flattery To James Island Out 10
Nm.
Small Craft Advisory from 7 AM Tuesday to 4 AM PST Wednesday for
East Entrance U.S. Waters Strait Of Juan De Fuca.
Small Craft Advisory from midnight tonight to 4 AM PST Wednesday
for Northern Inland Waters Including The San Juan Islands.
Gale Watch from Tuesday morning through Tuesday afternoon for
West Entrance U.S. Waters Strait Of Juan De Fuca.
Small Craft Advisory from 10 PM this evening to 10 AM PST
Tuesday for West Entrance U.S. Waters Strait Of Juan De
Fuca.
&&
www.weather.gov/seattleThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 6, 7:58 PM PST | Winter Weather Advisory | SEW | 17 hr | |
| Jan 7, 2:40 AM PST | Gale Watch | SEW | 12 hr | |
| Jan 7, 2:40 AM PST | Small Craft Advisory | SEW | 36 hr | |
| Jan 7, 5:25 AM PST | Gale Warning | SEW | 5 hr | |
| Jan 7, 3:00 PM PST | Gale Warning | SEW | 55 hr |
Nearby
Wind Advisories in Washington, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.